DOI 10.1016/s0755-4982(04)72377-5
[Ecstasy-induced toxic hepatitis].
Аннотация
INTRODUCTION
The use of ecstasy (MDMA) has developed in the young since the eighties, particularly in festive settings. Among the severe adverse events induced by this synthetic drug, the hepatotoxicity related to MDMA and to its physiopathological mechanism warrant attention.
OBSERVATION: A 21 year-old man consulted for anaemia that had persisted over the past months with abnormality in hepatic profile. The imputability of ecstasy in perturbations in his hepatic profile was highly probable in view of the fact that his transaminase level returned to normal one month after he stopped taking the drug, all the viral markers of hepatitis became negative and in the absence of concomitant consumption of any psycho-active drugs other than cannabis.
DISCUSSION: A review of the literature showed the great variability in clinical pictures related to the hepato-toxicity of ecstasy, ranging from acute to lethal, fulminating hepatitis. The physiopathological mechanism of this phenomenon is little known. Various hypotheses are evoked with, among others, immuno-allergic-type hypersensitivity, phenomenon of apoptosis, vitamin E deficiency, and the role of occasionally concomitant malignant hyperthermia. The part played by the metabolites of the synthetic drug has also been suggested as well as individual variations in genetic origin with regards to the risk of developing acute hepatitis after ingestion of ecstasy. The hepato-toxicity of this drug does not appear to be dose-dependant nor related to the cumulated duration of exposure.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.